Alert archive / Nebraska / Snow Advisories in 2006
Snow Advisory 4, NWS North Platte, NE
NWS North Platte, NE issued this snow advisory at Mar 11, 2006, 1:09 PM MST for 20 counties in Nebraska. It took effect at Mar 11, 2006, 11:00 PM MST. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2006, 1:09 PM MST (20:09 UTC)
- In effect from
- Mar 11, 2006, 11:00 PM MST
- Expired
- Mar 12, 2006, 11:40 PM MST
- In force
- 25 hr
- Issued by
- NWS North Platte, NE
Counties Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Cherry County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 10 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.2 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 698 m above ground
- 0-6 km bulk shear
- 81 kt
- 0-1 km storm-relative helicity
- -108 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KLBF 112009 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 209 PM CST SAT MAR 11 2006 .AN INTENSE STORM SYSTEM IS EXPECTED TO MOVE FROM EASTERN COLORADO AND ACROSS THE CENTRAL PLAINS TONIGHT THROUGH SUNDAY NIGHT. AS IT DOES...SIGNIFICANT SNOW IS LIKELY. NEZ026-027-035-036-112115- /O.CAN.KLBF.WS.A.0002.060312T0600Z-060313T1200Z/ BLAINE-LOUP-ARTHUR-MCPHERSON- INCLUDING THE CITIES OF...DUNNING...TAYLOR...ARTHUR...TRYON 209 PM CST SAT MAR 11 2006 /109 PM MST SAT MAR 11 2006/ ...WINTER STORM WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE WINTER STORM WATCH. $$ NEZ004-005-022>025-094-120415- /O.UPG.KLBF.WS.A.0002.060312T0600Z-060313T1200Z/ /O.NEW.KLBF.SN.Y.0004.060312T0600Z-060313T0000Z/ SHERIDAN-EASTERN CHERRY-GARDEN-GRANT-HOOKER-THOMAS-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... OSHKOSH...HYANNIS...MULLEN...THEDFORD...CODY...MERRIMAN...KILGORE 209 PM CST SAT MAR 11 2006 /109 PM MST SAT MAR 11 2006/ ...SNOW ADVISORY IN EFFECT FROM MIDNIGHT CST /11 PM MST/ TONIGHT TO 6 PM CST /5 PM MST/ SUNDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT CST /11 PM MST/ TONIGHT TO 6 PM CST /5 PM MST/ SUNDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. SNOW IS EXPECTED TO BEGIN IN NORTH CENTRAL AND WESTERN NEBRASKA SHORTLY AFTER MIDNIGHT AND CONTINUE THROUGH THE DAY SUNDAY. BY LATE SUNDAY AFTERNOON OR EARLY EVENING...STORM TOTALS OF 5 TO 7 INCHES ARE LIKELY WITH ISOLATED TOTALS OF EIGHT INCHES POSSIBLE. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ NEZ006>010-120415- /O.UPG.KLBF.WS.A.0002.060312T0600Z-060313T1200Z/ /O.NEW.KLBF.SN.Y.0004.060312T1800Z-060313T1200Z/ KEYA PAHA-BOYD-BROWN-ROCK-HOLT- INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...AINSWORTH... BASSETT...ONEILL 209 PM CST SAT MAR 11 2006 ...SNOW ADVISORY IN EFFECT FROM 12 PM SUNDAY TO 6 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 12 PM SUNDAY TO 6 AM CST MONDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. AS THE STORM CONTINUES TO MAKE ITS WAY ACROSS KANSAS AND NEBRASKA...SNOW IS LIKELY TO BEGIN BY NOON CST AND CONTINUE THROUGH THE NIGHT WITH TOTALS OF THREE TO SIX INCHES OVER THE EIGHTEEN HOURS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ SPRINGER
6 follow-up statements
000 WWUS43 KLBF 120342 AAA WSWLBF URGENT - WINTER WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 942 PM CST SAT MAR 11 2006 .AN INTENSE STORM SYSTEM EXITING COLORADO IS EXPECTED TO MOVE ACROSS THE CENTRAL PLAINS TONIGHT THROUGH SUNDAY NIGHT. AS IT DOES...SIGNIFICANT SNOW IS LIKELY. NEZ004-005-022>025-094-121145- /O.CON.KLBF.SN.Y.0004.060312T0600Z-060313T0000Z/ SHERIDAN-EASTERN CHERRY-GARDEN-GRANT-HOOKER-THOMAS-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... OSHKOSH...HYANNIS...MULLEN...THEDFORD...CODY...MERRIMAN...KILGORE 942 PM CST SAT MAR 11 2006 /842 PM MST SAT MAR 11 2006/ ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ SUNDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ SUNDAY. SNOW IS EXPECTED TO INCREASE IN COVERAGE TONIGHT ACROSS NORTH CENTRAL AND WESTERN NEBRASKA AND CONTINUE THROUGH THE DAY SUNDAY. BY LATE SUNDAY AFTERNOON OR EARLY EVENING...STORM TOTALS OF 4 TO 6 INCHES WITH ISOLATED HIGHER AMOUNTS ARE EXPECTED. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ NEZ006>010-121145- /O.CON.KLBF.SN.Y.0004.060312T1800Z-060313T1200Z/ KEYA PAHA-BOYD-BROWN-ROCK-HOLT- INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...AINSWORTH... BASSETT...ONEILL 942 PM CST SAT MAR 11 2006 ...SNOW ADVISORY REMAINS IN EFFECT FROM 12 PM SUNDAY TO 6 AM CST MONDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM 12 PM SUNDAY TO 6 AM CST MONDAY. AS THE STORM CONTINUES TO MAKE ITS WAY ACROSS WESTERN PORTIONS OF NEBRASKA AND SOUTH DAKOTA...ACCUMULATING SNOW IS LIKELY TO BEGIN BY NOON SUNDAY AND CONTINUE THROUGH THE NIGHT WITH STORM TOTALS OF 3 TO 6 INCHES. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ KAR
000 WWUS43 KLBF 120954 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 353 AM CST SUN MAR 12 2006 .A SYSTEM MOVING OUT OF THE COLORADO ROCKIES WILL MOVE ACROSS THE NEBRASKA PANHANDLE AND SOUTH DAKOTA THROUGH MONDAY MORNING...SPREADING SNOW ACROSS MUCH OF NORTHERN NEBRASKA. THE HIGHEST AMOUNTS ARE EXPECTED TO BE FROM THE PINE RIDGE AND EXTEND ALONG THE BORDER REGION WITH SOUTH DAKOTA WHERE SNOW FALL TOTALS MAY REACH UP TO 6 INCHES. NEZ004-005-022>025-094-121800- /O.EXT.KLBF.SN.Y.0004.000000T0000Z-060313T1200Z/ SHERIDAN-EASTERN CHERRY-GARDEN-GRANT-HOOKER-THOMAS-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... OSHKOSH...HYANNIS...MULLEN...THEDFORD...CODY...MERRIMAN...KILGORE 353 AM CST SUN MAR 12 2006 /253 AM MST SUN MAR 12 2006/ ...SNOW ADVISORY NOW IN EFFECT UNTIL 6 AM CST /5 AM MST/ MONDAY... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST /5 AM MST/ MONDAY. SNOW IS EXPECTED TO INCREASE IN COVERAGE ACROSS THE NORTHERN PANHANDLE INTO THE WESTERN SANDHILLS THIS MORNING...SPREADING INTO NORTH CENTRAL NEBRASKA THROUGH THE AFTERNOON HOURS. BY LATE SUNDAY NIGHT OR OR SUNRISE IN MONDAY...STORM TOTALS OF 3 TO 6 INCHES WITH ISOLATED HIGHER AMOUNTS ARE EXPECTED. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ NEZ006>010-121800- /O.CON.KLBF.SN.Y.0004.060312T1800Z-060313T1200Z/ KEYA PAHA-BOYD-BROWN-ROCK-HOLT- INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...AINSWORTH... BASSETT...ONEILL 353 AM CST SUN MAR 12 2006 ...SNOW ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 AM CST MONDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 AM CST MONDAY. SNOW WILL BEGIN TO SPREAD ACROSS NORTH CENTRAL NEBRASKA BY THE EARLY AFTERNOON HOURS AND CONTINUE THROUGH THE NIGHT WITH STORM TOTALS OF 3 TO 6 INCHES POSSIBLE BY SUNRISE MONDAY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ 13
000 WWUS43 KLBF 121555 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 955 AM CST SUN MAR 12 2006 .A SYSTEM MOVING OUT OF THE COLORADO ROCKIES WILL MOVE ACROSS THE NEBRASKA PANHANDLE AND SOUTH DAKOTA THROUGH MONDAY MORNING... SPREADING SNOW ACROSS MUCH OF NORTHERN NEBRASKA. THE HIGHEST AMOUNTS ARE EXPECTED TO BE FROM THE PINE RIDGE AND EXTEND ALONG THE BORDER REGION WITH SOUTH DAKOTA WHERE SNOW FALL TOTALS MAY REACH UP TO 6 INCHES. NEZ004-022-023-094-130000- /O.UPG.KLBF.SN.Y.0004.000000T0000Z-060313T1200Z/ /O.NEW.KLBF.HS.W.0001.060312T1555Z-060313T1200Z/ SHERIDAN-GARDEN-GRANT-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... HYANNIS...CODY...MERRIMAN...KILGORE 855 AM MST SUN MAR 12 2006 ...HEAVY SNOW WARNING IN EFFECT UNTIL 5 AM MST MONDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A HEAVY SNOW WARNING...WHICH IS IN EFFECT UNTIL 5 AM MST MONDAY. THE SNOW ADVISORY IS NO LONGER IN EFFECT. SNOW IS EXPECTED TO CONTINUEE ACROSS THE NORTHERN PANHANDLE INTO THE WESTERN SANDHILLS UNTIL LATE AFTERNOON OR EARLY EVENING. BY LATE SUNDAY NIGHT...STORM TOTALS OF 6 TO 10 INCHES ARE LIKELY. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ NEZ005-024-025-130000- /O.CON.KLBF.SN.Y.0004.000000T0000Z-060313T1200Z/ EASTERN CHERRY-HOOKER-THOMAS- INCLUDING THE CITIES OF...VALENTINE...MULLEN...THEDFORD 955 AM CST SUN MAR 12 2006 /855 AM MST SUN MAR 12 2006/ ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST /5 AM MST/ MONDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST /5 AM MST/ MONDAY. SNOW IS EXPECTED TO INCREASE IN COVERAGE ACROSS NORTH CENTRAL NEBRASKA THIS MORNING AND CONTINUE INTO LATE TONIGHT. BY LATE SUNDAY NIGHT OR OR SUNRISE IN MONDAY...STORM TOTALS OF 3 TO 5 INCHES ARE LIKELY WITH ISOLATED HIGHER AMOUNTS POSSIBLE. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ NEZ006>010-130000- /O.CON.KLBF.SN.Y.0004.060312T1800Z-060313T1200Z/ KEYA PAHA-BOYD-BROWN-ROCK-HOLT- INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...AINSWORTH... BASSETT...ONEILL 955 AM CST SUN MAR 12 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY. SNOW WILL BEGIN TO SPREAD ACROSS NORTH CENTRAL NEBRASKA BY THE EARLY AFTERNOON HOURS AND CONTINUE THROUGH THE NIGHT WITH STORM TOTALS OF 3 TO 6 INCHES POSSIBLE BY SUNRISE MONDAY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ BUTTLER/SPRINGER/MASEK
000 WWUS43 KLBF 122132 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 332 PM CST SUN MAR 12 2006 .A STORM SYSTEM COMING ACROSS KANSAS AND EASTERN NEBRASKA IS EXPECTED TO PRODUCE SIGNIFICANT SNOW IN NORTH CENTRAL THROUGH SOUTHWEST NEBRASKA. HEAVY SNOW IS EXPECTED IN NORTHWEST NEBRASKA AND THE NORTHEAST NEBRASKA PANHANDLE. NEZ022-023-130545- /O.CAN.KLBF.HS.W.0001.000000T0000Z-060313T1200Z/ /O.EXB.KLBF.SN.Y.0004.000000T0000Z-060313T0700Z/ GARDEN-GRANT- INCLUDING THE CITIES OF...OSHKOSH...HYANNIS 232 PM MST SUN MAR 12 2006 ...HEAVY SNOW WARNING IS CANCELLED... ...SNOW ADVISORY IN EFFECT UNTIL MIDNIGHT MST TONIGHT... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT MST TONIGHT. THE HEAVY SNOW WARNING HAS BEEN CANCELLED. SNOW IS LIKELY TO CONTINUE THROUGH LATE THIS EVENING IN WESTERN NEBRASKA WITH NEW SNOW ACCUMULATIONS BY MIDNIGHT MST OF ONE TO THREE INCHES AND STORM TOTAL ACCUMULATIONS OF THREE TO SIX INCHES. ALSO...15 TO 25 MPH WIND MAY CAUSE SOME BLOWING AND DRIFTING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ NEZ004-094-130545- /O.EXT.KLBF.HS.W.0001.000000T0000Z-060313T0700Z/ SHERIDAN-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...CODY...MERRIMAN... KILGORE 232 PM MST SUN MAR 12 2006 ...HEAVY SNOW WARNING NOW IN EFFECT UNTIL MIDNIGHT MST TONIGHT... THE HEAVY SNOW WARNING IS NOW IN EFFECT UNTIL MIDNIGHT MST TONIGHT. SNOW IS EXPECTED TO CONTINUE ACROSS THE NORTHERN PANHANDLE INTO THE WESTERN SANDHILLS THROUGH LATE THIS EVENING WITH ADDITIONAL ACCUMULATIONS OF 2 TO 4 INCHES. BY MIDNIGHT MST...STORM TOTALS OF 6 TO 10 INCHES ARE LIKELY. WITH 15 TO 25 MPH WIND...SOME BLOWING AND DRIFTING IS POSSIBLE. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ NEZ035>037-057-058-130545- /O.EXB.KLBF.SN.Y.0004.000000T0000Z-060313T0700Z/ ARTHUR-MCPHERSON-LOGAN-KEITH-PERKINS- INCLUDING THE CITIES OF...ARTHUR...TRYON...STAPLETON...OGALLALA... GRANT 332 PM CST SUN MAR 12 2006 /232 PM MST SUN MAR 12 2006/ ...SNOW ADVISORY IN EFFECT UNTIL 1 AM CST /MIDNIGHT MST/ MONDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM CST /MIDNIGHT MST/ MONDAY. SNOW WILL CONTINUE IN PART OF SOUTHWEST NEBRASKA UNTIL LATE TONIGHT WITH TOTAL ACCUMULATIONS OF TWO TO FOUR INCHES BY 1 AM CST. SOME DRIFTING SNOW IS POSSIBLE WITH 15 TO 20 MPH NORTHEAST WIND. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ NEZ026>029-130545- /O.EXA.KLBF.SN.Y.0004.000000T0000Z-060313T1200Z/ BLAINE-LOUP-GARFIELD-WHEELER- INCLUDING THE CITIES OF...DUNNING...TAYLOR...BURWELL...BARTLETT 332 PM CST SUN MAR 12 2006 ...SNOW ADVISORY IN EFFECT UNTIL 6 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST MONDAY. SNOW IS EXPECTED TO BEGIN BY 6 PM CST AND CONTINUE THROUGH MOST OF THE NIGHT IN CENTRAL NEBRASKA. TOTAL ACCUMULATIONS OF THREE TO FIVE INCHES ARE LIKELY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ NEZ024-025-130545- /O.EXT.KLBF.SN.Y.0004.000000T0000Z-060313T0700Z/ HOOKER-THOMAS- INCLUDING THE CITIES OF...MULLEN...THEDFORD 332 PM CST SUN MAR 12 2006 /232 PM MST SUN MAR 12 2006/ ...SNOW ADVISORY NOW IN EFFECT UNTIL 1 AM CST /MIDNIGHT MST/ MONDAY... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 1 AM CST /MIDNIGHT MST/ MONDAY. SNOW IS EXPECTED TO BEGIN BY 7 PM CST IN NORTH CENTRAL NEBRASKA AND CONTINUE THROUGH THE NIGHT WITH TOTAL ACCUMULATIONS OF 4 TO 7 INCHES. THE HEAVIEST SNOW IS EXPECTED IN BOYD AND KEYA PAHA COUNTIES WHERE ISOLATED AMOUNTS OF NEAR SEVEN INCHES ARE POSSIBLE. MOST SNOW IN NORTH CENTRAL NEBRASKA WILL BE LESS THAN SIX INCHES. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ NEZ005>010-130545- /O.CON.KLBF.SN.Y.0004.000000T0000Z-060313T1200Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL 332 PM CST SUN MAR 12 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY. SNOW WILL CONTINUE THROUGH MOST OF THE NIGHT IN NORTH CENTRAL NEBRASKA WITH NEW ACCUMULATIONS OF THREE TO FIVE INCHES EXPECTED AND ISOLATED STORM TOTALS OF SEVEN INCHES. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ SPRINGER
000 WWUS43 KLBF 130136 AAA WSWLBF URGENT - WINTER WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 736 PM CST SUN MAR 12 2006 .A LATE WINTER STORM SYSTEM WILL CONTINUE TO EXIT WESTERN AND NORTH CENTRAL NEBRASKA TONIGHT BRINGING SOME LIGHT ADDITIONAL ACCUMULATIONS BEFORE COMING TO AN END. NEZ022>025-035>037-057-058-130245- /O.CAN.KLBF.SN.Y.0004.000000T0000Z-060313T0700Z/ GARDEN-GRANT-HOOKER-THOMAS-ARTHUR-MCPHERSON-LOGAN-KEITH-PERKINS- INCLUDING THE CITIES OF...OSHKOSH...HYANNIS...MULLEN...THEDFORD... ARTHUR...TRYON...STAPLETON...OGALLALA...GRANT 736 PM CST SUN MAR 12 2006 /636 PM MST SUN MAR 12 2006/ ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE SNOW ADVISORY. THE STORM SYSTEM WHICH PROPTED THE SNOW ADVISORY FOR PORTIONS OF WESTERN AND SOUTHWEST NEBRASKA CONTINUES TO LIFT NORTHEAST OF THE AREA. LIGHT SNOW WILL CONTINUE IN HOOKER AND THOMAS COUNTY THROUGH MID EVENING WITH ADITIONAL ACCUMULATIONS UP TO AN INCH POSSIBLE. ELSEWHERE...ONLY A FEW BRIEF SNOW SHOWERS ARE EXPECTED OVERNIGHT WITH LITTLE OR NO ACCUMULATION. $$ NEZ004-094-130700- /O.CON.KLBF.HS.W.0001.000000T0000Z-060313T0700Z/ SHERIDAN-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...CODY...MERRIMAN... KILGORE 636 PM MST SUN MAR 12 2006 ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT... A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT. SNOW WILL TAPER OFF AND END FROM WEST TO EAST BY AROUND MIDNIGHT MST. ADDITIONAL ACCUMULATIONS OF 1 TO 2 INCHES REMAINS POSSIBLE IN WESTERN CHERRY COUNTY WITH UP TO AN INCH IN NORTHERN SHERIDAN COUNTY. STORM TOTALS OF 6 TO 10 INCHES ARE LIKELY...ESPECIALLY ALONG AND NORTH OF HIGHWAY 20. NORTH WINDS OF 15 TO 25 MPH WILL CAUSE SOME BLOWING AND DRIFTING POSSIBLE. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ NEZ005>010-026>029-130945- /O.CON.KLBF.SN.Y.0004.000000T0000Z-060313T1200Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP- GARFIELD-WHEELER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL... BARTLETT 736 PM CST SUN MAR 12 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY. THE STORM SYSTEM WILL CONTINUE TO MOVE NORTHEAST ACROSS NORTH CENTRAL NEBRASKA OVERNIGHT. THERE IS STILL THE POSSIBILITY FOR ACCUMULATIONS OF 3 TO 5 INCHES. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ KAR
000 WWUS43 KLBF 130640 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 1240 AM CST MON MAR 13 2006 NEZ004-094-130745- /O.CAN.KLBF.HS.W.0001.000000T0000Z-060313T0700Z/ SHERIDAN-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...CODY...MERRIMAN... KILGORE 1140 PM MST SUN MAR 12 2006 ...HEAVY SNOW WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE HEAVY SNOW WARNING. LIGHT SNOW OR FLURRIES WILL LINGER OVER SHERIDAN AND WESTERN CHERRY COUNTIES THROUGH THE EARLY MORNING HOURS. HOWEVER NO ADDITIONAL SIGNIFICANT SNOWFALL IS EXPECTED. $$ NEZ005>010-026>029-130745- /O.CAN.KLBF.SN.Y.0004.000000T0000Z-060313T1200Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP- GARFIELD-WHEELER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL... BARTLETT 1240 AM CST MON MAR 13 2006 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE SNOW ADVISORY. AREAS OF LIGHT SNOW WILL CONTINUE EAST OF HIGHWAY 83 THROUGH THE EARLY MORNING HOURS...BUT IS EXPECTED TO TAPER TO FLURRIES BEFORE ENDING AROUND SUNRISE. AN ADDITIONAL INCH OF SNOWFALL MAY OCCUR IN A FEW PLACES...BUT SIGNIFICANT SNOWFALL IS NOT EXPECTED LEAVING MOST AREAS IN THE 2 TO 4 INCH RANGE FOR STORM TOTALS. $$ 13
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this snow advisory went out at Mar 11, 2:20 AM MST, 10 hours 49 minutes earlier.
Area forecast discussion, Mar 11, 2:20 AM MST, 10 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 320 AM CST SAT MAR 11 2006 .DISCUSSION... LARGE TROF HAS TAKEN UP RESIDENCE ACROSS THE WESTERN CONUS LEAVING STRONG SW FLOW IN PLACE ACROSS SOUTHERN ROCKIES INTO GREAT LAKES REGION. SYSTEM EXITING CWA ATTM IN THIS FLOW AND LUCKILY FLOW IS FAST ENOUGH THAT SNOW NOT ABLE TO ACCUM AT ADV CRITERIA CONSIDERING THERE WAS CONVECTION DRIVING MUCH OF THE PCPN. H2O SHOWING STRENGTH OF WESTERN TROF WITH COLD AIR ALOFT LEADING TO COLD AIR CU AND TSRA ALONG THE COAST. CONVECTION AROUND MID CALIFORNIA MOST LIKELY ASSOC WITH NEXT WAVE THAT WILL BE ROUNDING BASE OF TROF TONIGHT AND LEAD COLORADO LOW MOVING OUT OF PLAINS ON SUNDAY AS UPPER SYSTEM CLOSES OFF OVER THE STATE. WILL HAVE A SHORT BREAK FROM PCPN TODAY WITH SNOW EXPECTED TO BEGIN IN UPSLOPE REGIME OF WESTERN CWA AND HIGH PLAINS THIS EVENING...SPREADING EASTWARD OVER THE DAY ON SUNDAY. THIS WILL BE THE MAJOR FCST CHALLENGE FOR THIS MORNING. FEEL WATCH NOT A BAD IDEA WITH MODELS IN FAIR AGREEMENT...THOUGH LEANING TOWARD GFS SOLN...AND QPF AND WWD PRODUCTS LEANING TOWARD SOME LOW END WARNING CRITERIA NUMBERS. WILL HAVE GOOD LIFT ACROSS NORTHERN CWA WHICH WILL BE IN THE FAVORABLE SYNOPTIC LOCATION NW OF SFC LOW...WITH UPSLOPE LLVL FLOW COMBINING WITH UPGLIDE. ADDITIONAL LIFT LOOKS TO COME FROM MID LEVEL FRONTO ZONE WHICH WILL BE ORIENTED INTIALLY W-E ACROSS NORTHERN CWA...THEN TILT SW-NE AS MAIN LOW EJECTS AND BECOMES NEG TILTED. X-SECTIONS SHOW FRONTO BAND THROUGH DENDRITIC LAYER TO AID IN GOOD SNOWFALL PRODUCTION. AID FROM CSI LOOKS MINIMAL AS DRY PUNCH LOOKS TO BE EAST OF CWA...HOWEVER THERE IS SOME WEAK EPV AND LARGE SPREAD OF THETA FIELDS WOULD INDICATE SOME INSTABILITY. MOISTURE LOOKS OK...BUT MOISTURE TRANS VECT ON 290K SFC ARE STRONGEST TO THE EAST...THROUGH WRAP AROUND WCB LOOKS TO BRING SOME MOISTURE INTO EASTERN CWA DURING SECOND HALF OF EVENT. WILL GO FOR 4-7 INCHES ACROSS WATCH AREA...WITH 2-4 SOUTH. WENT NEAR MAV GUIDANCE FOR TEMPS NEXT 48 HRS. ASSUMED SNOWFALL UP NORTH AND LOWERED TEMPS THERE FOR SNOWPACK THROUGH EARLY NEXT WEEK. ANOTHER SYSTEM LOOKS TO MOVE THROUGH BY MIDWEEK SO WILL ADD SOME LOW POPS OTHERWISE NO BIG CHANGES PLANNED. && .LBF WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH PANHANDLE...SANDHILLS AND NORTH CENTRAL NEBRASKA FROM 06Z SUNDAY TO 12Z MONDAY. && 13
Hazardous weather outlook, Mar 11, 3:46 AM MST, 9 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 446 AM CST SAT MAR 11 2006 NEZ004>010-022>029-035>038-056>059-069>071-094-121130- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 446 AM CST SAT MAR 11 2006 /346 AM MST SAT MAR 11 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED TODAY...HOWEVER...CONDITIONS WILL DETEORIATE THIS EVENING ACROSS PORTIONS OF THE OUTLOOK AREA. A DEVELOPING WINTER STORM OVER THE SOUTHERN ROCKIES...WILL LIFT EAST INTO THE HIGH PLAINS OF NORTHEASTERN COLORADO...AND WESTERN NEBRASKA THIS EVENING. SNOW IS EXPECTED TO DEVELOP ACROSS THE CENTRAL AND NORTHERN SANDHILLS OVERNIGHT. AT THIS TIME...THE AREA OF GREATEST CONCERN FOR SIGNIFICANT ACCUMULATIONS OF SNOW IS NORTH OF A LINE FROM OSHKOSH...TO TRYON...TO BARTLETT. A WINTER STORM WATCH HAS BEEN ISSUED FOR LOCATIONS NORTH OF THIS LINE...WHERE THE POTENTIAL EXISTS FOR 4 TO 7 INCHES OF SNOW ACCUMULATION BY MONDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. AFTER MONDAY MORNING...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... COOPERATIVE OBSERVERS ARE REQUESTED TO PHONE IN SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN NORTH PLATTE. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) CLB
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 2:54 AM MST | Winter Storm Watch | LBF | Arthur, Blaine, Boyd, Brown, Cherry, Garden and 9 more | 10 hr |
Nearby
Snow Advisories in Nebraska, 2006Every snow advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.